Previous |  Up |  Next

Article

Title: Tests for disconjugacy and strict disconjugacy of linear differential equations with delays (English)
Author: Haščák, Alexander
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 39
Issue: 2
Year: 1989
Pages: 225-231
.
Category: math
.
MSC: 34K15
idZBL: Zbl 0703.34072
idMR: MR992129
.
Date available: 2008-06-09T15:26:35Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/102297
.
Reference: [1] Coppel W. A.: Disconjugacy.Lecture Notes in Mathematics, Springer-Verlag, Berlin-Heidelberg-New York 1971. Zbl 0224.34003, MR 0460785
Reference: [2] Haščák A.: Disconjugacy and Multipoint Boundary Value Problems for Linear Differential Equations with Delay.Czech. Math. J., 39 (114), (1989), 70-77. MR 0983484
Reference: [3] Левин А. Ю.: Оценка для функции с монотонно расположенными нулями последовательных производных.Математический сборник, Т. 64 (106), Но. 3, 396-409.
.

Files

Files Size Format View
CzechMathJ_39-1989-2_4.pdf 675.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo